Home   Health   Medicines   Prescriptions   Baby & Child   Travel Shop   Beauty   Electrical   Independent Living   Offers   About us   Advice   Gifts
Solpadeine ←

Solpadeine Plus 32 Capsules

Solpadeine Plus 32 Capsules

Price: £4.69

Out of stock

Email me when back in stock
 


 
 
 
 
 


PLEASE NOTE* Due to the danger of addiction we are limiting orders to one pack at a time for all products containing codeine or dihydrocodeine and will be unable to accept further orders within a month.

Description

Provides pain relief for migraine, headache, rheumatic pain, period pain, toothache, neuralgia, colds, influenza, sore throat and feverishness

Active Ingredients
Each capsule contains

Paracetamol 500mg
Caffeine 30mg
Codeine phosphate 8mg

Directions

Adults - 2 capsules up to 4 times daily
Maximum 8 capsules in 24 hours
Children - not to be given

Caution

Do not exceed stated dose
Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage
Do not take with other products containing paracetamol
Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant. Codeine is used only in combination with other analgesics and the above warnings and side effects should be adhered to

Side effects

Those with paracetamol are rare but should you experience

See more products in Solpadeine →

  
       *******************
     Click to sign up for our
     Electronic Prescription
     Service TODAY
     *******************
 
  SIGN UP FOR HOT DEALS
free-del-van.jpg

Numark pharmacy is a UK online pharmacy registered with the General Pharmaceutical Council. We hope you will find this website useful, but it’s not intended to replace professional medical advice. Any information given on this site may not necessarily be current or take your own individual health situation into account. Therefore you should make sure that you carefully read the information leaflet and label on any product you buy from us before use.

If you have, or suspect you may have a health problem you should consult your doctor.  Numark pharmacy  is not responsible or liable for any diagnosis made by a user based on the content of the Numark Pharmacy website.